# SDR DLL10954628

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1528389108
- Condition: Cracked
- Location: Ws 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 7-63370-12AD, A CRACK WAS NOTED AT HOLE NR 10A BETWEEN IWS 319.83 AND IWS 346.109 IN THE RT WING REAR SPAR UPPER CAP.  THE WING SKIN IS NOT DAMAGED IN THIS LOCATION.  ERA272791 AUTHORIZES INSTALLATION OF A BUSHING IN THE DISCREPANT HOLE, AND PERIODIC INSPECTIONS UNTIL THE NEXT HMV.
